# SDR CALA2023061601895

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737-8
- Aircraft serial: 31597
- Aircraft time: 58,422 hours, 21,101 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Unknown
- Location: Right Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN TEMP UNCONTROLLABL RIGHT  PACK 100 DEGREES LEFT PACK 10 DEGREES REMOVED AND CLEAN FWD AND AFT CABIN TEMP SENSORS IAW AMM 21-61-06. PACK SYSTEM OPS CHECK GOOD.
